Rigidity of measures invariant under semisimple groups in positive characteristic

Einsiedler, Manfred and Ghosh, Anish (2010) Rigidity of measures invariant under semisimple groups in positive characteristic. Proceedings of the London Mathematical Society, 100 (1). pp. 249-268. ISSN 0024-6115

Full text not available from this repository.

Abstract

M. Ratner has conjectured a positive characteristic version of her seminal results classifying orbit closures and invariant measures of unipotent flows on homogeneous spaces. In this paper, we provide a partial answer by establishing a positive characteristic version of her classification result for measures invariant under semisimple groups.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 10:28
Last Modified: 22 Dec 2022 16:30
URI: https://ueaeprints.uea.ac.uk/id/eprint/20093
DOI: 10.1112/plms/pdp029

Actions (login required)

View Item View Item